# SDR CALA2015040600246

- Difficulty date: April 5, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N14219
- Make and model: Boeing 737824
- Aircraft serial: 28781
- Aircraft time: 53,630 hours, 18,897 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A3210
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO HOLES JUST ABOVE STRINGER 22 LT IN THE STATION 540 BULKHEAD CHORD SHOW CRACK INDICATION.  CRACK INDICATION ARE IN THE CHORD ONLY.  THE TWO HOLES ARE COMMON TO THE DRAG LINK ASSEMBLY.  INSTALLED INTERIM REPAIR DOUBLER & FREEZE PLUG IAW ECRA 5310-064 76. ACCOMPLISH INSPECTION REQUIREMENTS ON OR BEFORE 36000 TOTAL FLIGHT CYCLES.  PLANNING TO CONTACT ENGINEERING AFTER 30000 CYCLES BUT BEFORE 31000 CYCLES FOR INSPECTION REQUIREMENTS IAW ECRA 5310-06476.
